# SDR CALA9700988

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 5 SLAT SKIN DENTED BETWEEN NR 9 AND 10 RIB FROM INBOARD END.  THE SKIN WAS REPAIRED IAW SRM 57-50-3.
